RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2017, Volume 8, Issue 4, Pages 135–156 (Mi mvk237)  

The stabilizers of certain families of Boolean functions of $n$ variables that form a Galois-closed subalgebra of the Schaefer algebra. II

A. V. Tarasov

Moscow State University of Information Technologies, Radio Engineering and Electronics, Moscow

Abstract: We complete the description of permutation groups over the set of binary $n$-dimensional vectors which stabilizes classes of Boolean functions of $n$ variables from the Galois-closed subalgebras of the Sсhaefer algebra.

Key words: Boolean function, Schaefer classes, Post classes, Galois connections, permutation group.

DOI: https://doi.org/10.4213/mvk237

Full text: PDF file (264 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.716.5
Received 11.V.2017

Citation: A. V. Tarasov, “The stabilizers of certain families of Boolean functions of $n$ variables that form a Galois-closed subalgebra of the Schaefer algebra. II”, Mat. Vopr. Kriptogr., 8:4 (2017), 135–156

Citation in format AMSBIB
\Bibitem{Tar17}
\by A.~V.~Tarasov
\paper The stabilizers of certain families of Boolean functions of $n$ variables that form a Galois-closed subalgebra of the Schaefer algebra.~II
\jour Mat. Vopr. Kriptogr.
\yr 2017
\vol 8
\issue 4
\pages 135--156
\mathnet{http://mi.mathnet.ru/mvk237}
\crossref{https://doi.org/10.4213/mvk237}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3770679}
\elib{http://elibrary.ru/item.asp?id=32641313}


Linking options:
  • http://mi.mathnet.ru/eng/mvk237
  • https://doi.org/10.4213/mvk237
  • http://mi.mathnet.ru/eng/mvk/v8/i4/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Математические вопросы криптографии
    Number of views:
    This page:68
    Full text:7
    References:8
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019